发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Stationary Expectation Values and Slopes of Daughter Regge Trajectories for the Bethe-Salpeter Equation

Stationary Expectation Values and Slopes of Daughter Regge Trajectories for the Bethe-Salpeter Equation

Madan, Rabinder N.; Haymaker, Richard W.; Blankenbecler, R.
  • 期刊名称Physical Review
  • 作者Madan, Rabinder N.; Haymaker, Richard W.; Blankenbecler, R.
  • 卷第172卷
  • 期第5期
  • 印刷ISSN0031-899X
  • 文件大小1238.75KB
  • 发表时间1968-8-25
  • DOI10.1103/physrev.172.1788
  • 页码1788-1795
← 返回【学霸图书馆】主页